# SDR TRBA2011349008

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 4249
- Aircraft time: 33,560 hours, 30,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 117244
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX VISIT,  FOUND FLOOR EMERGENCY LIGHT STRIP MISSING END CAP AT SEAT 12D.  ACFT REMOVED FROM SERVICE.  REPLACED END CAP IAW CMM 33-20-00.  ACFT RETURNED TO SERVICE.
